Alert archive / Texas / Tornado Warnings in 2014

Tornado Warning 6, NWS Fort Worth, TX

April 3, 2014Delta County, Hopkins County, Lamar County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 3, 2014, 9:11 PM CDT for Delta County, Hopkins County, Lamar County, Texas. It was in force for 49 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2014, 9:11 PM CDT (02:11 UTC)
Expired
Apr 3, 2014, 10:00 PM CDT
In force
49 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Delta County, TX, Hopkins County, TX, Lamar County, TX

The radar

The Shreveport radar (KSHV), 184 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 9:14 PM CDTTSTM WND DMGTira, TXMETAL BUILDING DAMAGED IN TIRA
Apr 3, 9:19 PM CDTTSTM WND DMG3 S Tira, TXPOSSIBLE TORNADO NEAR TIRA/BIRTHRIGHT. INTERSECTION OF HWY 19 AND FM 71. MULTIPLE HOMES AND BUSINESSES DAMAGED. WATER TOWER BLOWN OVER. CREWS STILL INVESTIGATING DAMAGE.
Apr 3, 9:19 PM CDTTSTM WND DMG3 S Tira, TXPOSSIBLE TORNADO NEAR TIRA/BIRTHRIGHT. INTERSECTION OF HWY 19 AND FM 71. MULTIPLE HOMES AND BUSINESSES DAMAGED. WATER TOWER BLOWN OVER. CREWS STILL INVESTIGATING DAMAGE. NO KNOWN INJURIES AT THIS TIME.
Apr 3, 9:20 PM CDTTORNADO3 S Tira, TXTORNADO 3 MILES SOUTH OF TIRA (TIME AND LOCATION APPROXIMATE)
Apr 3, 9:22 PM CDTTORNADO3 S Cooper, TXBRIEF TORNADO BETWEEN COOPER AND COOPER LAKE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 8:54 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2014-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 949 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2014-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 211 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
949 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
1694 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
211 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.1
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

001 
WFUS54 KFWD 040211
TORFWD
TXC119-223-277-040300-
/O.NEW.KFWD.TO.W.0006.140404T0211Z-140404T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
911 PM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN DELTA COUNTY IN NORTHEAST TEXAS...
  NORTHERN HOPKINS COUNTY IN NORTHEAST TEXAS...
  SOUTHEASTERN LAMAR COUNTY IN NORTHEAST TEXAS...

* UNTIL 1000 PM CDT

* AT 911 PM CDT...A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING  
  TORNADOES WAS NEAR COOPER LAKE PARK SOUTH SULPHUR OR BETWEEN       
  COOPER AND SULPHUR SPRINGS...MOVING EAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  TIRA AROUND 920 PM CDT...
  DEPORT AROUND 945 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER NOW! DO NOT WAIT FOR VISUAL CONFIRMATION AS NIGHTTIME
TORNADOES ARE ESPECIALLY DANGEROUS. MOVE UNDERGROUND OR TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.

&&

LAT...LON 3357 9531 3320 9531 3312 9571 3339 9576
TIME...MOT...LOC 0211Z 254DEG 31KT 3329 9562

$$


DUNN
2 follow-up statements
644 
WWUS54 KFWD 040229
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
929 PM CDT THU APR 3 2014

TXC277-040238-
/O.CAN.KFWD.TO.W.0006.000000T0000Z-140404T0300Z/
LAMAR TX-
929 PM CDT THU APR 3 2014

...THE TORNADO WARNING FOR SOUTHEASTERN LAMAR COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
NORTHEASTERN TEXAS.

LAT...LON 3314 9564 3344 9561 3346 9553 3344 9550
      3346 9549 3343 9546 3344 9545 3341 9540
      3340 9539 3337 9531 3320 9531
TIME...MOT...LOC 0228Z 266DEG 32KT 3326 9543

$$

TXC119-223-040300-
/O.CON.KFWD.TO.W.0006.000000T0000Z-140404T0300Z/
DELTA TX-HOPKINS TX-
929 PM CDT THU APR 3 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN HOPKINS AND EASTERN DELTA COUNTIES...

AT 928 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING 
TORNADOES. THIS STORM WAS LOCATED JUST OF TIRA...MOVING EAST AT 
35 MPH.

THE TORNADO WILL BE NEAR...
  FLORA BY 940 PM CDT...
  SALTILLO BY 950 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER NOW! DO NOT WAIT FOR VISUAL CONFIRMATION AS NIGHTTIME
TORNADOES ARE ESPECIALLY DANGEROUS. MOVE UNDERGROUND OR TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
NORTHEASTERN TEXAS.

&&

LAT...LON 3314 9564 3344 9561 3346 9553 3344 9550
      3346 9549 3343 9546 3344 9545 3341 9540
      3340 9539 3337 9531 3320 9531
TIME...MOT...LOC 0228Z 266DEG 32KT 3326 9543

$$


DUNN
722 
WWUS54 KFWD 040250
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
950 PM CDT THU APR 3 2014

TXC119-223-040301-
/O.EXP.KFWD.TO.W.0006.000000T0000Z-140404T0300Z/
DELTA TX-HOPKINS TX-
950 PM CDT THU APR 3 2014

...THE TORNADO WARNING FOR NORTHEASTERN HOPKINS AND EAST CENTRAL
DELTA COUNTIES EXPIRES AT 1000 PM CDT...

AT 951 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING HAS EXITED THE WARNED AREA AND THE WARNING EXPIRED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
NORTHEASTERN TEXAS.

LAT...LON 3314 9564 3344 9561 3346 9553 3344 9550
      3346 9549 3343 9546 3344 9545 3341 9540
      3340 9539 3337 9531 3320 9531
TIME...MOT...LOC 0251Z 266DEG 32KT 3327 9519

$$





DUNN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 3, 3:45 PM CDT, 5 hours 26 minutes earlier.

Area forecast discussion, Apr 3, 3:45 PM CDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
345 PM CDT THU APR 3 2014

.DISCUSSION...
A DRYLINE HAS SURGED THROUGH BOWIE AND BRIDGEPORT BUT REMAINS WELL
WEST OF COMANCHE AND GOLDTHWAITE. THE BULGE HAS HELPED MAXIMIZE
LOW-LEVEL CONVERGENCE WHERE THE INITIAL SURFACE-BASED STORMS
DEVELOPED. DESPITE PERSISTENT CLOUD COVER EAST OF THE BOUNDARY...
TEMPERATURES CLIMBED INTO THE 80S WITH DEW POINTS IN THE MID TO
UPPER 60S. MID-AFTERNOON MLCAPE VALUES HAVE EXCEEDED 3000J/KG...
AND NEW UPDRAFTS ROOTED IN THIS VERY UNSTABLE BOUNDARY LAYER WILL
QUICKLY BE ABLE TO SUPPORT LARGE HAIL. ALTHOUGH THERE HAS BEEN
SOME MOISTURE RECOVERY IN THE MID-LEVELS...THERE REMAINS AMPLE DRY
AIR TO ENHANCE THE DOWNBURST POTENTIAL WITH STORMS THIS AFTERNOON.
WITH THE INITIAL STORMS...HIGH LCLS AND VEERING WINDS AHEAD OF THE
BOUNDARY WILL TEND TO REDUCE THE TORNADO THREAT. ALTHOUGH THE
DRYLINE WILL ENHANCE THE LOW-LEVEL SHEAR...CONVECTIVE ELEMENTS
WILL HAVE A TENDENCY TO GRADUALLY SEPARATE FROM THE BOUNDARY.
HOWEVER...DEEP LAYER SHEAR FAVORS ROTATING UPDRAFTS. AND WITH
DISCRETE CELLS IN A VERY UNSTABLE ENVIRONMENT...THE TORNADO THREAT
WILL GRADUALLY INCREASE AS THE ACTIVITY MOVES EAST...EVEN WITHOUT
THE AID OF NEAR-BOUNDARY MECHANICS.

HOWEVER...INHIBITION REMAINS FARTHER EAST AND MAY PREVENT DEEP
CONVECTION FROM INITIATING FAR IN ADVANCE OF THE BOUNDARY. THIS
COULD KEEP THE SOUTHEASTERN HALF OF THE CWA...WHICH WILL REMAIN
WELL SEPARATED FROM THE LARGE-SCALE FORCING FOR ASCENT...
RELATIVELY QUIET UNTIL THE EVENING HOURS. A COLD FRONT IS JUST
NORTH OF THE RED RIVER AND WILL EVENTUALLY OVERWHELM THE LINGERING
DRYLINE THIS EVENING...INCREASING STORM CHANCES ACROSS CENTRAL AND
EAST TEXAS. WITH THIS SURFACE FOCUS... DISCRETE CELLS MAY
EVENTUALLY CONGEAL INTO A LINEAR MCS...WHICH WOULD INCREASE THE
WIND THREAT WHILE DIMINISHING THE POTENTIAL FOR LARGE HAIL AND
TORNADOES.

WARM AND HUMID WEATHER HAS PREVAILED MUCH OF THE WEEK...BUT FRIDAY
MORNING WILL BE NOTICEABLY COOLER WITH GUSTY NORTH WINDS.
TEMPERATURES MAY DIP INTO THE 30S IN NORTHERN ZONES SATURDAY
MORNING. ALTHOUGH DEW POINTS ARE MARGINAL FOR FROST...ANYONE
CONCERNED ABOUT SENSITIVE VEGETATION SHOULD KEEP ABREAST OF THE
FORECAST.

A LONGWAVE TROUGH APPROACHING THE WEST COAST WILL CREEP SLOWLY
TOWARD TEXAS THIS WEEKEND. PACIFIC MOISTURE WILL BEGIN STREAMING
OVER THE COOL SURFACE LAYER ON SATURDAY WHEN RAIN CHANCES WILL
RETURN TO THE FORECAST. THE CLOUDY AND UNSEASONABLY COOL WEATHER
WILL CONTINUE ON SUNDAY WHEN GULF MOISTURE RETURNS AT 850MB.
PROGGED ISENTROPIC LIFT OVER THE COOL SURFACE LAYER WOULD RESULT
IN WIDESPREAD RAIN. A 40 POP ON DAY 4 SHOWS MODERATE TO HIGH
CONFIDENCE IN RAIN OCCURRING...BUT THIS IS UNLIKELY TO YIELD THE
COPIOUS RAINFALL THAT THE DROUGHT-PLAGUED REGION NEEDS. HOWEVER...
A SLOW/GENTLE RAIN AND LIMITED EVAPORATION WILL ALLOW THE TOPSOIL
TO MAKE THE MOST OF WHAT DOES FALL. UNFORTUNATELY FOR THOSE
ENGAGED IN OUTDOOR ACTIVITIES...SUNDAY LOOKS TO BE AN UNSEASONABLY
COOL AND DAMP DAY FOR APRIL.

THE TROUGH WILL PASS EAST AROUND MONDAY...BRINGING AN END TO THE
RAIN CHANCES. REINFORCING SHOTS OF COOL AIR IN THE NORTHWEST FLOW
ON THE BACKSIDE OF THE SYSTEM WILL PREVENT TEMPERATURES FROM
RETURNING TO NORMAL UNTIL LATE NEXT WEEK.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  48  67  45  67  48 /  20   0   0  20  20
WACO, TX              50  70  44  68  48 /  30   0   0  20  30
PARIS, TX             48  65  41  65  46 /  70   0   0  10  20
DENTON, TX            45  67  42  65  46 /  20   0   0  20  20
MCKINNEY, TX          46  67  40  65  46 /  20   0   0  10  20
DALLAS, TX            49  68  46  66  48 /  20   0   0  20  20
TERRELL, TX           50  67  43  65  47 /  50   0   0  20  20
CORSICANA, TX         51  68  45  66  48 /  50   0   0  20  30
TEMPLE, TX            50  70  44  66  49 /  30   0   0  20  30
MINERAL WELLS, TX     43  69  40  66  46 /   5   0   0  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091-100>102-
115>117-129>132-141.

&&

09/25
Hazardous weather outlook, Apr 3, 3:24 PM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
324 PM CDT THU APR 3 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041230-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
324 PM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
THERE WILL BE A RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING
ACROSS MUCH OF NORTH AND CENTRAL TEXAS. THE RISK AREA IS EAST OF A
LINE FROM ST JO TO MINERAL WELLS TO COMANCHE...AND INCLUDES THE
DFW METROPLEX AND THE WACO/TEMPLE/KILLEEN AREAS. LARGE HAIL AND
DAMAGING THUNDERSTORM WINDS ARE THE MAIN THREATS...BUT ONE OR TWO
TORNADOES MAY ALSO OCCUR.

ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE ALONG AND WEST OF
INTERSTATE 35. A RED FLAG WARNING WILL BE IN EFFECT THROUGH EARLY
THIS EVENING IN AREAS ALONG AND WEST OF A LINE FROM NOCONA...TO
GLEN ROSE...TO COMANCHE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
LOW THUNDERSTORM CHANCES WILL RETURN SATURDAY AFTERNOON THROUGH
SUNDAY EVENING...BUT THE ACTIVITY IS NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUESTED IN SOME AREAS THROUGH
THIS EVENING.

In the hours before

Local storm report, Apr 3, 8:36 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
836 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             MCKINNEY                33.20N  96.62W
04/03/2014  E1.50 INCH       COLLIN             TX   AMATEUR RADIO

            PING PONG TO GOLFBALL SIZE HAIL IN THE COMMUNITY OF
            CRAIG RANCH
Local storm report, Apr 3, 8:39 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
839 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             MELISSA                 33.28N  96.58W
04/03/2014  E0.75 INCH       COLLIN             TX   PUBLIC
Local storm report, Apr 3, 8:41 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
841 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             6 SW PROSPER            33.17N  96.89W
04/03/2014  E1.75 INCH       DENTON             TX   PUBLIC

            RICHMOND DRIVE IN FRISCO
Local storm report, Apr 3, 8:51 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
851 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     FLASH FLOOD      6 E DENTON              33.22N  97.05W
04/03/2014                   DENTON             TX   AMATEUR RADIO

            PALOMA CREEK IS OUT ITS BANK AND BEGINNING TO FLOOD
            HOUSES.
Local storm report, Apr 3, 8:53 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
853 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             FRISCO                  33.15N  96.81W
04/03/2014  E1.50 INCH       COLLIN             TX   TRAINED SPOTTER
Local storm report, Apr 3, 9:02 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
902 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     HAIL             COOPER                  33.37N  95.68W
04/03/2014  E1.75 INCH       DELTA              TX   EMERGENCY MNGR

            GOLFBALL SIZE HAIL IN COOPER

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:02 PM CDTSevere Thunderstorm WarningFWDDenton58 min
Apr 3, 7:05 PM CDTSevere Thunderstorm WarningFWDCollin55 min
Apr 3, 7:07 PM CDTSpecial Weather StatementFWDBosque, Hill, McLennan53 min
Apr 3, 7:11 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant49 min
Apr 3, 7:11 PM CDTTornado WarningFWDCollin49 min
Apr 3, 7:20 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, McLennan55 min
Apr 3, 7:22 PM CDTFlash Flood WarningFWDDenton113 min
Apr 3, 7:43 PM CDTTornado WarningFWDCollin, Hunt47 min
Apr 3, 7:45 PM CDTSevere Thunderstorm WarningFWDCollin60 min
Apr 3, 7:54 PM CDTSevere Thunderstorm WarningFWDDallas, Denton, Tarrant, Wise66 min
Apr 3, 8:24 PM CDTSpecial Weather StatementFWDKaufman36 min
Apr 3, 8:27 PM CDTTornado WarningFWDDelta, Hopkins, Hunt48 min
Apr 3, 8:40 PM CDTFlash Flood WarningFWDCollin, Hunt2 hr
Apr 3, 9:11 PM CDTAreal Flood WarningFWDDenton3 hr
Apr 3, 9:41 PM CDTSpecial Weather StatementFWDRains, Rockwall34 min
Apr 3, 9:52 PM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains53 min
Apr 3, 9:56 PM CDTSpecial Weather StatementFWDDallas34 min
Apr 3, 10:59 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt46 min
Apr 3, 11:59 PM CDTWind AdvisoryFWDBosque, Collin, Comanche, Cooke, Dallas, Delta and 26 more3 hr
Apr 4, 2:37 AM CDTSpecial Weather StatementFWDLeon23 min
Apr 4, 9:19 AM CDTRiver Flood WarningFWDHunt26 hr

Nearby

Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.